# SDR IPXA2020012951515

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 60,289 hours, 19,970 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Eng Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L ENG FIRE LP 1 APPEARED DURING CLIMB TO CRUISE ALTITUDE. DEFERRED IAW MEL 26-11-1-1
